



November~6-8,~2020 2021 SARRC, 2021 ECR, 2020 APC, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA Sanction No: 20-R-8240, 20-E-8241. 20-TERG-9137

A Spectator Regional Event at the 2.54 Mile Michelin Raceway Road Atlanta Circuit **Schedule of Events**

"Pre-race Tech"	On Wednesday and Thursday, drivers with current Annual Tech & Gear decals may bring their logbooks to the Tech Shed and receive their weekend Tech stickers.
WED, Nov 4, 2020	
4:00 pm – 7:00 pm	Registration for track sanctioned Test Day; SCCA weekend & Pre-race Tech.
5:00 pm – 9:00 pm	Gates are open for Paddock Move-In
THU, Nov 5, 2020	
7:00 am – 12:00 noon 7:00 am – 9:00 pm	Registration for track sanctioned Test Day and SCCA weekend Gates are open for Paddock Move-In
10:00 am - 8:30 pm	Tech Inspection open. Those with current Tech & Gear decals can bring logbook only.
2:00 pm – 8:30 pm	SCCA Driver, Crew, Guest and Race Staff Registration opens
	Information for the Michelin Raceway Road Atlanta Test Day can be obtained through www.RoadAtlanta.com or by calling 1-800-849-RACE (7223)

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 3	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 4	CF, F5, FF, FST, FV
Group 5	SM, SMSE, SSM, SM-T, SMSE-T
Group 6	SRF3, SRF
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2020 Series)
Group 9	ECR (2021 Series)





November~6-8, 2020 2021 SARRC, 2021 ECR, 2020 APC, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA Sanction No: 20-R-8240, 20-E-8241. 20-TERG-9137

FRI, Nov 6, 2020	NOTE: When possible Atlanta Region strives for "seamless" qualifying sessions with the race groups. Clean-up will be after every other Group. Any stranded cars from the initial Group will be covered by the appropriate flag(s) for the following session.
7:00 am - 1:00 pm	Driver, Crew, Guest, and Race Staff Registration
7:15 am	Corner Marshal meeting at Turn 11 bridge . All Race Staff report to stations
7:15 am to 30 minutes	Tech Inspection open (those with current Annual Tech can bring logbook
after last Qualifier	only). Scales Open after initial rush. Priority will be given to Impounded cars.
7:45 am	Group 1 cars proceed to grid – NO revving of engines!
	Qualifying Groups 1 thru 8 consecutively
	See note above on Seamless Qualifying
NOTE: Drivers Meeting	At the conclusion of first qualifying sessions all cars and drivers must
	proceed directly to Tech for a Mandatory Drivers Meeting
8:00 am	Group 1 - 20 Minute Qualifying
8:20 am	Group 2 - 20 Minute Qualifying
8:50 am	Group 3 - 20 Minute Qualifying
9:10 am	Group 4 - 20 Minute Qualifying
9:40 am	Group 5 - 20 Minute Qualifying
10:00 am	Group 6 - 20 Minute Qualifying
10:30 am	Group 7 - 20 Minute Qualifying
10:50 am	Group 8 - 20 Minute Qualifying
11:30 am	20 Minute 2021 SARRC Race Group 1
12:00 pm	LUNCH - Track Tours at the discretion of Chief Steward
1:05 pm	20 Minute 2021 SARRC Race Group 2
1:35 pm	20 Minute 2021 SARRC Race Group 3
2:05 pm	20 Minute 2021 SARRC Race Group 4
2:35 pm	20 Minute 2021 SARRC Race Group 5
3:05 pm	20 Minute 2021 SARRC Race Group 6
3:35 pm	20 Minute 2021 SARRC Race Group 7
4:05 pm	45 Minute 2020 Atlantic Pro Cup Race Group 8
5:00 pm	Social (drinks and hors d'oeuvres) All participants are invited.

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 3	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 4	CF, F5, FF, FST, FV
Group 5	SM, SMSE, SSM, SM-T, SMSE-T
Group 6	SRF3, SRF
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2020 Series)
Group 9	ECR (2021 Series)





November~6-8, 2020 2021 SARRC, 2021 ECR, 2020 APC, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA Sanction No: 20-R-8240, 20-E-8241. 20-TERG-9137

CAT Nov 7, 0000	
SAT, Nov 7, 2020	
7:00 am - 1:00 pm	Driver, Crew, Guest, and Race Staff Registration
7:15 am	Corner Marshal meeting at Turn 11 bridge . All Race Staff report to stations
7:30 am – 9:15 am	Scales Open at Tech
7:45 am	Closed Wheel cars for the warm-up session proceed to grid – NO revving
	of engines!
8:00 am	Green Course
During Lunch	Track Tours at the discretion of the Chief Steward and Race Chair – details
	to be posted and announced at the event (\$20 donation to the Worker
	Reimbursement Fund will be collected)
1:00 pm	Deadline for driver changes for Sunday's Enduro
8:00 am	10 Minute warm-up Closed Wheeled Cars -Groups1, 2, 3, 5, 6 Only
8:15 am	10 Minute warm-up Open Wheeled Cars – Groups 4, 7 Only
8:30 am	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 1
9:20 am	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 2
10:10 am	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 3
11:00am	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 4
11:50 am	LUNCH - Track Tours at the discretion of the Chief Steward
12:50 pm	Time Trials National Tour (+/- 45 minutes)
1:40 pm	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 5
2:30 pm	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 6
3:20 pm	20 Lap (or 40 Minute) ARRC Championship & 2021 SARRC Race Group 7
4:15 pm – 5:00 pm	Time Trials National Tour (+/- 45 minutes)
4:30 pm	"Worker" OTDE Drivers & Instructors meeting and Tech at TBD
5:00 pm	Social & Dinner at the Chalet. All participants are invited.
	2020 ARRC Championship Awards recognition at the Chalet during dinner.

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 3	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 4	CF, F5, FF, FST, FV
Group 5	SM, SMSE, SSM, SM-T, SMSE-T
Group 6	SRF3, SRF
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2020 Series)
Group 9	ECR (2021 Series)





November~6-8, 2020 2021 SARRC, 2021 ECR, 2020 APC, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA Sanction No: 20-R-8240, 20-E-8241. 20-TERG-9137

SUN, Nov 8, 2020	
7:00 am - 10:00 am	Driver, Crew, Guest, Race Staff, and OTDE Registration at the Registration Building.
	OTDE Registration MUST be completed prior to attending the OTDE meeting at the Tower
7:15 am	Corner Marshal meeting at Turn 11 bridge. All Race Staff report to stations
7:30 am +/-	"Non-worker" OTDE Drivers & Instructors meeting at TBD; Tech at Grid
8:05 am	20 Minute Qualifying Group 8, 9 (APC, ECR)
8:30 am - 9:50 am	Time Trials National Tour (+/- 80 minutes)
10:00 am - 12:00 pm	Lunch -Quiet Time (NO RACE ENGINES) - Track Event Sessions on Track
12:10 pm	45 Min APC Race / 90 Min ECR Race – Run concurrently
1:45 pm	15-minute worker break; swap over to TTNT final sessions
2:00 pm – 4:30 pm	Time Trials National Tour (+/- 150 minutes) includes breaks for different
	groups.

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 3	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 4	CF, F5, FF, FST, FV
Group 5	SM, SMSE, SSM, SM-T, SMSE-T
Group 6	SRF3, SRF
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2020 Series)
Group 9	ECR (2021 Series)